# SDR 96ZZZM1077

- Difficulty date: June 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270KA
- Make and model: Braero HS125700A
- Aircraft serial: NA0307
- Engine: Garrtt TFE7313
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 21011445
- Condition: Failed
- Location: Lt Eng
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

EN ROUTE FROM HOU TO APA WHILE CRUISING AT 35,000 FEET, THE LEFT ENGINE ROLLED BACK TO FLIGHT IDLE WITH NO PILOT INPUT.  THE ENGINE WAS SWITCHED TO MANUAL MODE AND OPERATION WAS RESTORED TO NORMAL.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE ELECTRONIC ENGINE COMPUTER WAS CHANGED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
